Communications in Mathematical Analysis

On the existence of solutions for nonconvex hyperbolic differential inclusions

Aurelian Cernea

Full-text: Open access


We establish some Filippov type existence theorems for solutions of certain nonconvex fractional hyperbolic differential inclusions involving Caputo's fractional derivative.

Article information

Commun. Math. Anal., Volume 9, Number 1 (2010), 109-120.

First available in Project Euclid: 21 April 2010

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34A60: Differential inclusions [See also 49J21, 49K21] 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx]
Secondary: 26A42: Integrals of Riemann, Stieltjes and Lebesgue type [See also 28-XX]

fractional derivative hyperbolic differential inclusion decomposable set


Cernea , Aurelian. On the existence of solutions for nonconvex hyperbolic differential inclusions. Commun. Math. Anal. 9 (2010), no. 1, 109--120.

Export citation


  • S. Abbas and M. Benchohra, Partial hyperbolic differential equations with finite delay involving the Caputo fractional derivative. Commun. Math. Anal. 7 (2009), pp 62-72.
  • S. Abbas and M. Benchohra, Darboux problem for perturbed partial hyperbolic differential equations of fractional order with finite. Nonlinear Anal., Hybrid Syst. 3 (2009), pp 597-604.
  • E. Ait Dads, M. Benchohra and S. Hamani, Impulsive fractional differential inclusions involving Caputo fractional derivative. Fract. Calc. Appl. Anal. 12 (2009), pp 15-38.
  • M. Benchohra, J. Henderson, S. K. Ntouyas and A. Ouahab, Existence results for fractional order functional differential equations with infinite delay. J. Math. Anal. Appl. 338 (2008), pp 1340-1350.
  • M. Benchohra, J. Henderson, S. K. Ntouyas and A. Ouahab, Existence results for fractional order functional differential inclusions with infinite delay and applications to control theory. Fract. Calc. Appl. Anal. 11 (2008), pp 35-56.
  • A. Bressan, A. Cellina and A. Fryskowski, A class of absolute retracts in spaces of integrable functions, Proc. Amer. Math. Soc. 111 (1991), pp 413-418.
  • A. Bressan and G. Colombo, Extensions and selections of maps with decomposable values Studia Math., 90 (1988), pp 69-86.
  • M. Caputo, Elasticità e Dissipazione, Zanichelli, Bologna, 1969.
  • A. Cernea, Continuous version of Filippov's theorem for fractional differential inclusions. Nonlinear Anal. 72 (2010), pp 204-208.
  • C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Springer, Berlin, 1977.
  • R. M. Colombo, A. Fryszkowski, T. Rzezuchowski and V. Staicu, Continuous selections of solution sets of Lipschitzean differential inclusions. Funkcial. Ekvac. 34 (1991), pp 321-330.
  • A. M. A. El-Sayed and A. G. Ibrahim, Multivalued fractional differential equations of arbitrary orders. Appl. Math. Comput. 68 (1995), pp 15-25.
  • A. F. Filippov, Classical solutions of differential equations with multivalued right hand side. SIAM J. Control 5 (1967), pp 609-621.
  • J. Henderson and A. Ouahab, Fractional functional differential inclusions with finite delay, Nonlinear Anal. 70 (2009), pp 2091-2105.
  • J. Henderson and A. Ouahab, Impulsive differential inclusions with fractional order, Comput. Math. Appl. doi:10.1016/j.camwa.2009.05.011.
  • A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, 2006.
  • K. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley, New York, 1993.
  • A. Ouahab, Some results for fractional boundary value problem of differential inclusions. Nonlinear Anal. 69 (2009), pp 3871-3896.
  • N. Papageorgiu and N. Shahzad, On functional-differential inclusions of Volterra-type. New Zealand J. Math. 28 (1999), pp 77-87.
  • I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.
  • I. Podlubny, I. Petrǎs, B. M. Vinagre, P. O'Leary and L. Dorčak, Analoque realizations of fractional order controllers, fractional order calculus and its applications. Nonlinear Dynam. 29 (2002), pp 281-296.
  • V. Staicu, On a nonconvex hyperbolic differential inclusion. Proc. Edinburgh Math. Soc. 35 (1992), pp 375-382.
  • H. D. Tuan, On local controllability of hyperbolic inclusions. J. Math. Systems Estim. Control 4 (1994), pp 319-339.
  • H. D. Tuan, On solution sets of nonconvex Darboux problems and applications to optimal control with end point constraints J. Austral. Math. Soc. B - 37 (1996), pp 354-391.